MathSciNet Relay Station
MathSciNet bibliographic data
MR1634024 (99h:82064) 82C40 (35B27 35Q99 76P05)
Perthame, B.; Souganidis, P. E. A limiting case for velocity averaging. Ann. Sci. École Norm. Sup. (4) 31 (1998), no. 4, 591–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement